Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 15, Number 75
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Recursive computation of the repeated integrals of the error function.
Walter Gautschi PDF
Math. Comp. 15 (1961), 227-232
Expansion of hypergeometric functions in series of other hypergeometric functions
Yudell L. Luke and Richard L. Coleman PDF
Math. Comp. 15 (1961), 233-237
Solution of the von Mises boundary layer equation using a high-speed computer
A. R. Mitchell PDF
Math. Comp. 15 (1961), 238-242
The numerical solution of coupled integro-differential equations
M. M. Pennell and L. M. Delves PDF
Math. Comp. 15 (1961), 243-249
A computational approach to the four-color problem
Hidehiko Yamabe and David Pope PDF
Math. Comp. 15 (1961), 250-253
Some applications of high-speed computers to the case $n = 2$ of Algebraic Cryptography
Jack Levine PDF
Math. Comp. 15 (1961), 254-260
Stability analysis and integration of the viscous equations of motion.
L. Filler and H. F. Ludloff PDF
Math. Comp. 15 (1961), 261-274
A simple experimental computer with negative bias
A. Łazarkiewicz and W. Balasiński PDF
Math. Comp. 15 (1961), 275-285
The approximate solution of an integral equation using high-order Gaussian quadrature formulas
Stephen M. Robinson and A. H. Stroud PDF
Math. Comp. 15 (1961), 286-288
Bi-variate, rectangular, optimum-interval interpolation
Ferdinand Freudenstein PDF
Math. Comp. 15 (1961), 288-291
Divisors of Mersenne numbers $10,000<p<15,000$
Sidney Kravitz PDF
Math. Comp. 15 (1961), 292-293
On a theorem of Mann on Latin squares
R. T. Ostrowski and K. D. Van Duren PDF
Math. Comp. 15 (1961), 293-295
Complete factorization of $2^{159}-1$
K. R. Isemonger PDF
Math. Comp. 15 (1961), 295-296
Two formulas relating to elliptic integrals of the third kind
J. Boersma PDF
Math. Comp. 15 (1961), 296-298
Reviews and Descriptions of Tables and Books
Math. Comp. 15 (1961), 299-318
Table Errata
Math. Comp. 15 (1961), 319-321